Efficient line searching for convex functions

E. den Boef, D. den Hertog

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)338-363
JournalSIAM Journal on Optimization
Volume18
Issue number1
Publication statusPublished - 2007

Cite this

@article{94856b4c007d44198ee58341aa978de6,
title = "Efficient line searching for convex functions",
author = "{den Boef}, E. and {den Hertog}, D.",
note = "DP 2004-52",
year = "2007",
language = "English",
volume = "18",
pages = "338--363",
journal = "SIAM Journal on Optimization",
issn = "1052-6234",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "1",

}

Efficient line searching for convex functions. / den Boef, E.; den Hertog, D.

In: SIAM Journal on Optimization, Vol. 18, No. 1, 2007, p. 338-363.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Efficient line searching for convex functions

AU - den Boef, E.

AU - den Hertog, D.

N1 - DP 2004-52

PY - 2007

Y1 - 2007

M3 - Article

VL - 18

SP - 338

EP - 363

JO - SIAM Journal on Optimization

JF - SIAM Journal on Optimization

SN - 1052-6234

IS - 1

ER -